×

Found 188 Documents (Results 1–100)

100
MathJax

Abelian networks IV. Dynamics of nonhalting networks. (English) Zbl 07492816

Memoirs of the American Mathematical Society 1358. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-5141-7/pbk; 978-1-4704-7024-1/ebook). vii, 89 p. (2022).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Constructing tree decompositions of graphs with bounded gonality. (English) Zbl 07336120

Kim, Donghyun (ed.) et al., Computing and combinatorics. 26th international conference, COCOON 2020, Atlanta, GA, USA, August 29–31, 2020. Proceedings. Cham: Springer. Lect. Notes Comput. Sci. 12273, 384-396 (2020).
MSC:  68Rxx
PDF BibTeX XML Cite
Full Text: DOI arXiv

Laplacian growth and sandpiles on the Sierpiński gasket: limit shape universality and exact solutions. (English) Zbl 1454.05043

PDF BibTeX XML Cite
Full Text: DOI arXiv

Resource allocation among attractor vertices in asymmetric regular resource networks. (English. Russian original) Zbl 1431.93029

Autom. Remote Control 80, No. 8, 1519-1540 (2019); translation from Upravl. Bol’sh. Sist. 2016, No. 60, 82-118 (2016).
MSC:  93B70 91B32
PDF BibTeX XML Cite
Full Text: DOI

The sandpile cellular automaton. (English) Zbl 1402.37018

Louis, Pierre-Yves (ed.) et al., Probabilistic cellular automata. Theory, applications and future perspectives. Cham: Springer (ISBN 978-3-319-65556-7/hbk; 978-3-319-65558-1/ebook). Emergence, Complexity and Computation 27, 79-88 (2018).
MSC:  37B15
PDF BibTeX XML Cite
Full Text: DOI

Applying the Kirchhoff relations in proofs of theorems on graph operations that do not affect the structure of the sandpile groups of graphs. (English. Russian original) Zbl 1371.05247

J. Math. Sci., New York 224, No. 2, 278-285 (2017); translation from Zap. Nauchn. Semin. POMI 448, 165-176 (2016).
MSC:  05C76 05C25 20K01
PDF BibTeX XML Cite
Full Text: DOI

Degeneration of linear series from the tropical point of view and applications. (English) Zbl 1349.14193

Baker, Matthew (ed.) et al., Nonarchimedean and tropical geometry. Based on two Simons symposia, Island of St. John, March 31 – April 6, 2013 and Puerto Rico, February 1–7, 2015. Cham: Springer (ISBN 978-3-319-30944-6/hbk; 978-3-319-30945-3/ebook). Simons Symposia, 365-433 (2016).
MSC:  14T05 14C20 14H51
PDF BibTeX XML Cite
Full Text: DOI arXiv

Fundamental constants in the theory of two-dimensional uniform spanning trees. (English. Russian original) Zbl 1346.82010

Theor. Math. Phys. 187, No. 3, 952-963 (2016); translation from Teor. Mat. Fiz. 187, No. 3, 580-594 (2016).
MSC:  82B20 60G50 82B41
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification